Zur Projektiven Differentialgeometrie der Regelflächen

G. Bol

Mathematische Zeitschrift (1950)

  • Volume: 52, page 791-809
  • ISSN: 0025-5874; 1432-1823

How to cite


Bol, G.. "Zur Projektiven Differentialgeometrie der Regelflächen." Mathematische Zeitschrift 52 (1950): 791-809. <http://eudml.org/doc/169159>.

author = {Bol, G.},
journal = {Mathematische Zeitschrift},
keywords = {Differentialgeometry of special Lie groups},
pages = {791-809},
title = {Zur Projektiven Differentialgeometrie der Regelflächen},
url = {http://eudml.org/doc/169159},
volume = {52},
year = {1950},

AU - Bol, G.
TI - Zur Projektiven Differentialgeometrie der Regelflächen
JO - Mathematische Zeitschrift
PY - 1950
VL - 52
SP - 791
EP - 809
KW - Differentialgeometry of special Lie groups
UR - http://eudml.org/doc/169159
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.